# SDR A6WA201140999

- Difficulty date: October 15, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 18,370 hours, 20,782 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK NR 6 POS SHOWS SIGNS OF CORROSION.  R & R NR6 LT SIDE SEAT TRACK IAW AMM 53-01-11-000-802 & SRM 51-24-34 & 51-40-11 & 51-21-11.
